Advertisement

Siberian Mathematical Journal

, Volume 19, Issue 2, pp 293–298 | Cite as

General linear-fractional transformations of operator balls

  • Yu. L. Shmul'yan
Article

Keywords

Operator Ball 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    M. G. Krein and Yu. L. Schmul'yan, “On linear-fractional transformations with operator coefficients,” in: Mathematical Investigations [in Russian], Vol. 2, No. 3, Shtiintsa, Kishinev (1967), pp. 64–96.Google Scholar
  2. 2.
    Yu. L. Shmul'van, “Theory of linear relations and spaces with indefinite metric,” Funkts. Anal. Prilozhen.,10, No. 1, 68–73 (1976).Google Scholar
  3. 3.
    R. G. Douglas, “On majorization, factorization and range inclusion of operators in Hilbert space,” Proc. Am. Math. Soc.,17, No. 2, 413–415 (1966).Google Scholar
  4. 4.
    B. S. Nagy and C. Foias, Harmonic Analysis of Operators on Hilbert Spaces, North-Holland, Amsterdam (1971).Google Scholar
  5. 5.
    M. G. Krein and Yu. L. Shmul'yan, “On plus operators in a space with indefinite metric,” in: Mathematical Investigations [in Russian], Vol. 1, No. 1, Shtiintsa, Kishinev (1966), pp. 131–161.Google Scholar
  6. 6.
    R. Phillips, “On symplectic mapping of contraction operators,” Stud. Math.,31, 15–27 (1968).Google Scholar
  7. 7.
    Yu. L. Shmul'yan, “Operator balls,” in: Theory of Functions, Functional Analysis and Their Applications [in Russian], No. 6, Kharkov. Univ., Kharkov (1968), pp. 68–81.Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • Yu. L. Shmul'yan

There are no affiliations available

Personalised recommendations